MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINT CALIBRATION DEVICE (PCD); NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINT CALIBRATION DEVICE (PCD); NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-010-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the service evaluation process conducted at the manufacturer facility it was observed that the battery compartment broke off posing the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
POINT CALIBRATION DEVICE (PCD)
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8786730
Report Number0001811755-2019-02278
Device Sequence Number2338670
Product Code HAW
UDI-Device Identifier04546540245090
UDI-Public04546540245090
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-010-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1